# SDR ASAA2023100945526

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,146 hours, 12,849 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195219
- Part serial: 115195251031
- Condition: Faulty
- Location: Flight Deck
- Part time: 26,194 hours, 8,067 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC AMBER LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER REF FIM 24-31 TASK 801 AND FIM 34-31 TASK 802 AND FOUND SPCU TO BE INOP.  REMOVED AND REPLACED SPCU PER AMM 24-34-11-000-801 AND AMM 24-34-11-400-801.  OPS CHECK GOOD.  NO FURTHER FAULTS NOTED.
